# SDR DALA12015683210

- Difficulty date: November 29, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LOWER FUSELAGE AT STR 31L BET FR 20 AND 21 DENTED .018" DEEP .437" WIDE OUT OF EDGE LIMITS IAW SRM 53-00-11, PG 101-LP 2472695.  DENT FOUND OUT LIMITS IAW SRM 53-11-11.  CUTOUT DAMAGE L=1.90 0"W=1.0"& FABRICATED DOUBLER AND REPAIR PARTS IAW SRM 53-11-11, FIG 213.  INSTALLED DOUBLER AND REPAIR PARTS IAW SRM 53-11-11. 213.  INSPECT AREA AT 60000FC IAW SRI 53-11-11, TABLE 204.
